# SDR UHLA2011021700111

- Difficulty date: February 17, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 17,529 hours, 10,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AND GOUGES ON RT LOWER SEAT TRACK BEAM CF II, FR43-59.  REMOVED AND REPLACED RT LOWER SEAT TRACK BEAM IAW EMB 170 SRM 51-42-01, 51-43-01, AND 51-20-03.
